# SDR ASAA2014121709991

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,592 hours, 1,515 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SAT PROMPT DISAPPEARED FROM CDU MENU PAGE.  ACFT GROUNDED. FOLLOWED QRH, PROMPT REAPPEARED.
